# SDR AU000203017

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: C3CF5803
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) DURING ROUTINE 100 HOUR INSPECTION, FOUND A CABLE THAT WAS SHOWING SIGNS OF WEAR.  CABLE WAS REMOVED AND INSPECTED.  SEVERAL BROKEN STRANDS WERE FOUND.  IT SHOULD BE NOTED THE WEAR CAN ONLY BE SEEN WITH THE FLAPS IN THE FULL DOWN POSITION.  WHEN FLAPS WERE UP, THE WEAR WAS COVERED BY A FAIRLEAD.  CABLE WAS REPLACED.
